# SDR FDEA201003251010

- Difficulty date: March 25, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612671
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUTOUT AFT FRAME BS 990, UPPER FLANGE IS CORRODED WITH EXFOLIATION ON LOWER SURFACE BTWN STR. 26R-25R.  REMOVED CORROSION AND FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA DIMS 1.5" X 1",   FABRICATED REPAIR ANGLE USING 15-5PH .080 DIMS 28" X 3", 2 FILLERS USING 7075T-6 .160 DIMS 1.5" X 1.1250" AND 1.5" X 1", FABRICATED 1 AFT FITTING USING 65-56126-37 AND 1 USING 7075T-6 .080 DIMS 6" X 4" AND INSTALLED ALL REPAIR PARTS IAW EA 7-5310-135531.
